View Full Version : Mixing Opiates (OC & Codeine)
08-07-2006, 01:43 AM
Hello all, I had a question concerning mixing opiates in general. But specifically I am interested in mixing codeine with oxy (simply because of availability).
I read someplace that taking oxy when you already have some other opiate in you sends you into immediate withdrawal? (Or maybe that was temgesics I was reading about?) Anyway, this was a question I had primarily about mixing oxy, but I'd also like to know any other info if anybody has knowledge about oxy and morphine, or oxy and H.
08-07-2006, 01:54 AM
I dont have all that shit to memory yet but I can tell you that your not going to go into instant withdrawal. That's a load of CS....yep you guessed it...Im talking Cowshit.
08-07-2006, 02:02 AM
Temgesic is Buprenorphine if you take Tems while on other Full Agonist Opiates it will most likely send you into W/Drawals . I cant remember if there are some Tems that have Naloxone w/ them but regaurdless it can happen !
08-07-2006, 02:42 AM
Funny thing is I've been trying to get some info on this topic with little luck - and I'm talking about going all over the web reading up. But your exact question - will oxycodone act as an antagonist and cause withdrawals - is a definite no - that was the bupes you were thinking of. But after founding member exitwound said that up to 60% of morphine would be wasted if taken with oxy because of receptor binding - well I would dearly like to get to the bottom of this. Is it a waste to seek greater euphoria by potentiating morphine use (whether as tar or tea) with the opioid pills, well I'd like to know!
08-07-2006, 12:15 PM
you can mix opiates...and to a much better effect. If you take oxy with hydrocodone, hydromorphone, oxymorphone, codeine, morphine, diacetylmorphine (heroin) or fentanyl etc. it will potentiate the opiates in a very significant way depending on the amount administered.
but on the other hand Agonist/antagonist analgesics (pentazocine, nalbuphine, and butorphanol) should be administered with caution to a patient who has received or is receiving a course of therapy with a pure opioid agonist analgesic such as oxycodone. In this situation, mixed agonist/antagonist analgesics may reduce the analgesic and euphoric effect of oxycodone and/or may precipitate withdrawal symptoms in these patients.
08-14-2006, 06:11 PM
From personal experience I know that codeine is a great way to boost more expensive opiates. Even very small (like 10mg back when I had no tolerance) doses of oxycontin had me nodding like a motherfucker after a dose of 300mg of codeine, which only cost me about $2 (the codeine, not the oxy).
Powered by vBulletin™ Version 4.1.1 Copyright © 2015 vBulletin Solutions, Inc. All rights reserved.